# SDR CA000128041

- Difficulty date: December 30, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Part time: 721 hours, 688 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW NOTICED THAT THE NOSE GEAR IN TRANSIT LIGHT WAS SLOW TO GO OUT. AFTER THE AIRCRAFT LANDED, MAINTENANCE PERSONELL NOTICED SCRATCHES/GOUGES IN BOTH SIDES OF THE NOSE GEAR FORK. THE NOSE GEAR STRUT HAD FAILED TO FULLY EXTEND AFTER LIFTOFF CAUSING THE NOSE GEAR FORK TO INTERFERE WITH THE GEAR DOOR RETRACTION MECHANISM DURING RETRACTION.THIS WAS CAUSED BY A FAILURE OF THE SEAL BETWEEN THE LOW AND HIGH PRESSURE SIDES OF THE STRUT SHOCK ABSORBER.
